Export: A Generalized Regression Methodology for Bivariate Heteroscedastic Data

Fernández Fernández, Antonio and Vázquez López, Manuel (2011). A Generalized Regression Methodology for Bivariate Heteroscedastic Data. "Communications In Statistics-Theory And Methods", v. 40 (n. 4); pp. 598-621. ISSN 0361-0926. https://doi.org/10.1080/03610920903444011.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM